Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 1 - 9

A Chorin-Type Formula for Solutions to a Closure Model for the von K´arm´an­Howarth Equation 1

Authors
V.N. Grebenev, M. Oberlack
Corresponding Author
V.N. Grebenev
Received 1 June 2004, Accepted 1 September 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.1How to use a DOI?
Abstract
The article is devoted to studying the Millionshtchikov closure model (a particular case of a model introduced by Oberlack [14]) for isotropic turbulence dynamics which appears in the context of the theory of the von K´arm´an-Howarth equation. We write the model in an abstract form that enables us to apply the theory of contractive semigroups and then to present a solution to the initial-boundary value problem by Chorin-type formula.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
1 - 9
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - V.N. Grebenev
AU  - M. Oberlack
PY  - 2005
DA  - 2005/02
TI  - A Chorin-Type Formula for Solutions to a Closure Model for the von K´arm´an­Howarth Equation 1
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 9
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.1
DO  - https://doi.org/10.2991/jnmp.2005.12.1.1
ID  - Grebenev2005
ER  -